MathSciNet Relay Station
MathSciNet bibliographic data
MR2735080 52A40 (52A10)
Alvino, Angelo; Ferone, Vincenzo; Nitsch, Carlo A sharp isoperimetric inequality in the plane. J. Eur. Math. Soc. (JEMS) 13 (2011), no. 1, 185–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement